Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 24, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Jul 19, 2010, 11:08 PM CDT for 4 counties in Missouri. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2010, 11:08 PM CDT (04:08 UTC)
- Expired
- Jul 19, 2010, 11:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Adair County, MO, Linn County, MO, Macon County, MO, Sullivan County, MO
The radar
The Pleasant Hill radar (KEAX), 180 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 11:16 PM CDT | TORNADO | 5 Nw New Boston, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 7:44 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.1 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3936 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 27.9
The text
As transmitted, in the capitals the NWS used until 2016.
098
WFUS53 KEAX 200408
TOREAX
MOC001-115-121-211-200445-
/O.NEW.KEAX.TO.W.0024.100720T0408Z-100720T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1108 PM CDT MON JUL 19 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN ADAIR COUNTY IN NORTHEAST MISSOURI...
NORTHEASTERN LINN COUNTY IN NORTH CENTRAL MISSOURI...
NORTHWESTERN MACON COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHEASTERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 1145 PM CDT
* AT 1100 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 9
MILES NORTHEAST OF BROWNING...OR 14 MILES SOUTHEAST OF MILAN.
DOPPLER RADAR SHOWED THIS TORNADO MOVING SOUTHEAST AT 25 MPH.
QUARTER SIZE HAIL AND 60 MPH WINDS MAY ALSO BE POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
WINIGAN...NEW BOSTON...SOUTH GIFFORD...ETHEL AND ELMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4008 9281 4001 9261 3987 9270 3979 9286
4002 9311 4011 9298
TIME...MOT...LOC 0407Z 308DEG 21KT 4001 9297
$$
DUX3 follow-up statements
104
WWUS53 KEAX 200421
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1121 PM CDT MON JUL 19 2010
MOC001-115-121-211-200445-
/O.CON.KEAX.TO.W.0024.000000T0000Z-100720T0445Z/
LINN MO-MACON MO-ADAIR MO-SULLIVAN MO-
1121 PM CDT MON JUL 19 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SULLIVAN...
NORTHWESTERN MACON AND NORTHEASTERN LINN COUNTIES IN NORTH CENTRAL
MISSOURI...AND SOUTHWESTERN ADAIR COUNTY IN NORTHEAST MISSOURI UNTIL
1145 PM CDT...
AT 1116 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 4
SOUTHWEST OF WINIGAN. A TORNADO MAY DEVELOP AT ANY TIME. THIS
DANGEROUS STORM WAS LOCATED 13 MILES EAST OF BROWNING...OR 17 MILES
NORTHEAST OF BROOKFIELD...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
NEW BOSTON...SOUTH GIFFORD...ETHEL AND ELMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4000 9303 4007 9294 4008 9281 4001 9261
3987 9270 3979 9286
TIME...MOT...LOC 0420Z 305DEG 21KT 3999 9290
$$
DUX023
WWUS53 KEAX 200434
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1134 PM CDT MON JUL 19 2010
MOC001-211-200444-
/O.CAN.KEAX.TO.W.0024.000000T0000Z-100720T0445Z/
ADAIR MO-SULLIVAN MO-
1134 PM CDT MON JUL 19 2010
...THE TORNADO WARNING FOR SOUTHEASTERN SULLIVAN AND SOUTHWESTERN
ADAIR COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3987 9270 3979 9286 3999 9289 4004 9286
4004 9273 4001 9261 4000 9261
TIME...MOT...LOC 0434Z 299DEG 25KT 3995 9281
$$
MOC115-121-200445-
/O.CON.KEAX.TO.W.0024.000000T0000Z-100720T0445Z/
LINN MO-MACON MO-
1134 PM CDT MON JUL 19 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN MACON AND
NORTHEASTERN LINN COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 1145 PM
CDT...
AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 13 MILES NORTH OF BUCKLIN...OR 18 MILES NORTHEAST
OF BROOKFIELD...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ETHEL AND ELMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3987 9270 3979 9286 3999 9289 4004 9286
4004 9273 4001 9261 4000 9261
TIME...MOT...LOC 0434Z 299DEG 25KT 3995 9281
$$
DUX023
WWUS53 KEAX 200443
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1143 PM CDT MON JUL 19 2010
MOC115-121-200452-
/O.EXP.KEAX.TO.W.0024.000000T0000Z-100720T0445Z/
LINN MO-MACON MO-
1143 PM CDT MON JUL 19 2010
...THE TORNADO WARNING FOR NORTHWESTERN MACON AND NORTHEASTERN LINN
COUNTIES IN NORTH CENTRAL MISSOURI WILL EXPIRE AT 1145 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT TUESDAY
LAT...LON 3987 9270 3979 9286 3999 9289 4004 9286
4004 9273 4001 9261 4000 9261
TIME...MOT...LOC 0442Z 306DEG 24KT 3993 9275
$$
DUXWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Jul 19, 3:48 PM CDT, 7 hours 20 minutes earlier.
Area forecast discussion, Jul 19, 3:48 PM CDT, 7 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
348 PM CDT MON JUL 19 2010
.DISCUSSION...
TONIGHT:
A VERY COMPLEX SURFACE PATTERN EXISTS ACROSS THE REGION
WITH NUMEROUS BOUNDARIES TO ACCOUNT FOR AND AN EXTREMELY UNSTABLE
AIRMASS FOR ANY BOUNDARY TO WORK WITH. THE PRIMARY FOCUS FOR
THUNDERSTORMS LATER THIS AFTERNOON/THIS EVENING IS EXPECTED TO BE
ACROSS SOUTHERN IOWA/FAR NORTHERN MISSOURI. A BAND OF MID LEVEL
CLOUDS HAS LIMITED THE AMOUNT OF INSTABILITY IN THIS AREA BUT AS THIS
CLOUD AREA MOVES TO THE EAST DESTABILIZATION WILL LEAD TO EXTREME
INSTABILITY ON THE ORDER OF 3000 TO 4000 J/KG. THIS INSTABILITY WILL
OCCUR IN A REGION OF STRONGER UPPER LEVEL WINDS AND AS A RESULT
SHEAR WILL BE ENOUGH THAT SHOULD STORMS DEVELOP THEY WILL LIKELY
QUICKLY BECOME SEVERE WITH SUPERCELLS THE PRIMARY CONVECTIVE MODE
INITIALLY. THE STORMS WILL EVENTUALLY EVOLVE INTO A CONVECTIVE
COMPLEX AND TRACK TO THE EAST-SOUTHEAST ACROSS SOUTHERN IOWA/NORTHERN
MISSOURI. CONFIDENCE IS STILL SOMEWHAT LOW REGARDING THIS SCENARIO AS
THERE ARE SEVERAL NEGATIVES INCLUDING HOW RAPID A RECOVERY CAN BE
ACHIEVED.
TUESDAY:
CONTINUED THE HEAT HEADLINES AS IS THROUGH TUESDAY EVENING. THE
OUTFLOW BOUNDARY THAT PUSHED THROUGH CENTRAL MISSOURI THIS AFTERNOON
KEPT TEMPERATURES IN CHECK AND WITH THE MID LEVEL CLOUD DECK MOVING
OVER MUCH OF THE AREA THAT WAS IN THE HEAT ADVISORY MAY NOT HAVE SEEN
THE EXCESSIVE HEAT. IT APPEARS ANOTHER CONVECTIVE COMPLEX WILL MOVE
THROUGH OUR NORTHERN/EASTERN ZONES SPREADING ANOTHER OUTFLOW
BOUNDARY SOUTHWARD SIMILAR TO MONDAY. CONFIDENCE IN THIS IS STILL
FAIRLY LOW AND GIVEN THE ABUNDANT MOISTURE IN THE REGION AND VERY
WARM TEMPERATURES LIKELY FEEL THAT AT THIS TIME A CONTINUATION OF THE
HEAT HEADLINES AS IS WAS THE MOST LIKELY SCENARIO. THAT SAID...THE
METRO AREA WILL CONTINUE TO SEE AFTERNOON HEAT INDEX VALUES CLIMBING
TO AROUND 110 WITH SLIGHTLY COOLER VALUES FURTHER NORTH. THUNDERSTORM
CHANCES WILL INCREASE DURING THE DAY FOR AREAS GENERALLY NORTH OF THE
MISSOURI RIVER...WHICH THROWS ANOTHER WRINKLE INTO HOW FAR NORTH THE
HEAT WILL MAKE IT TOMORROW. GIVEN THE INSTABILITY AND SHEAR FOR
STORMS TO WORK WITH THERE IS A POSSIBILITY FOR SEVERE STORMS AS WELL.
WEDNESDAY:
THE PATTERN REMAINS SIMILAR INTO THE MIDDLE OF THE WEEK. WITH
CONVECTIVE CHANCES LIKELY TO CONTINUE INTO THE AFTERNOON ALONG A SLOW
MOVING BOUNDARY. CONFIDENCE IN CARRYING THE HEAT HEADLINES INTO
WEDNESDAY IS FAIRLY LOW. WILL LET SUBSEQUENT SHIFTS ASSESS THE NEED
FOR ANY CONTINUATION. REGARDING CONVECTION...THE EXTREMELY UNSTABLE
AIRMASS WILL PERSIST WITH SHEAR SUPPORTIVE OF THE POSSIBILITY OF
SEVERE STORMS.
THURSDAY-MONDAY:
SIGNIFICANT LEE TROUGHING OVER THE CENTRAL PLAINS IS EXPECTED TO
OCCUR ON THURSDAY...COINCIDENT WITH A 597DM RIDGE OVER THE SERN US.
THIS SHOULD EFFECTIVELY PLACE THE ENTIRE CWA WELL INTO THE WARM
SECTOR WITH MCS ACTIVITY SHIFTING WELL NORTH OF THE REGION.
THUS...CONFIDENCE IS HIGHEST ON DAY 4 OF A GENERALLY DRY/CAPPED DAY
WITH VERY HOT AND HUMID CONDITIONS PREVAILING.
THEREAFTER...A NORTHERN STREAM WAVE PROGRESSING THROUGH THE UPPER
MIDWEST WILL HELP FORCE THE BELT OF WEST/NORTHWEST MID LEVEL FLOW TO
LOWER LATITUDES...DRIVING A WEAK SURFACE TROUGH TOWARD THE SOUTHEAST
AND INTO THE CWA. SHOWER/STORM CHANCES WILL INCREASE WITH THIS
FEATURE DURING THE FRIDAY THROUGH EARLY SATURDAY TIME FRAME...WITH
SOME RELIEF EXPECTED SATURDAY. HOWEVER...AN EXPECTED STALLING AND
GRADUAL NORTHWARD RETURN OF THIS BOUNDARY WILL LIKELY RESULT IN A
VERY DIRTY UPPER RIDGE WITH CHAOTIC FLOW DEVELOPING OVER THE REGION
FOR SUNDAY INTO TUESDAY. WILL FAVOR NEAR NORMAL TEMPERATURES IN THE
ABSENCE OF ANY HEIGHT ANOMALIES...WITH WIDELY SCATTERED SHOWERS AND
STORMS EXPECTED ALONG THE REMNANT SYNOPTIC BOUNDARY.
BOOKBINDER
&&
.AVIATION...
FOR THE 18Z TAFS...A COMPLEX SURFACE PATTERN EXISTS OVER THE REGION.
AN OUTFLOW BOUNDARY WAS WASHING OUT BETWEEN MCI AND STJ WITH
STATIONARY FROM THE STJ AREA TO THE WEST WITH AN AREA OF LOW PRESSURE
IN NORTHERN KANSAS. DESPITE AN EXTREMELY UNSTABLE AIRMASS WITH THE
GUST FRONT IN THE VICINITY OF THE TERMINALS...VERY WARM AIR ALOFT IS
EXPECTED TO INHIBIT CONVECTION AT MCI AND MKC. ALSO...MID LEVEL
CLOUDS ARE LEADING TO A BIT COOLER AND SLIGHTLY MORE STABLE AIRMASS
ACROSS NORTHERN KANSAS AND NORTHWEST MISSOURI WHICH WILL ALSO INHIBIT
CONVECTIVE CHANCES. NONE-THE-LESS...ANOTHER ROUND OF THUNDERSTORMS IS
EXPECTED TO DEVELOP OVER EASTERN NEBRASKA AND TRACK TO THE
EAST/SOUTHEAST ALONG THE EDGE OF THE CAP. THIS MAY IMPACT STJ BUT
CONFIDENCE IS VERY LOW SO HAVE ONLY INCLUDED A CB GROUP. FOR THE
OVERNIGHT...A STRONG LOW LEVEL JET IS EXPECTED TO DEVELOP WHICH MAY
LEAD TO LLWS AT THE TERMINALS.
CDB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR MOZ011>014-020>023-
030>033-038>040-046.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT TUESDAY FOR MOZ028-029-037-
043>045-053-054.
KS...HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR KSZ025-102.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT TUESDAY FOR KSZ057-060-
103>105.
&&Hazardous weather outlook, Jul 19, 5:48 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 548 PM CDT MON JUL 19 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-202300- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 548 PM CDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT HEAT INDICES WILL CONTINUE FROM THE 100 TO 110 DEGREE RANGE THROUGH EARLY EVENING FROM AREAS SOUTH OF A LINE FROM ST JOSEPH TO CHILLICOTHE TO BOONVILLE. A FEW THUNDERSTORMS MAY DEVELOP THIS EVENING ACROSS NORTHERN MISSOURI OR SOUTHERN IOWA...GENERALLY NORTH OF A LINE FROM MOUND CITY MISSOURI TO CHILLICOTHE TO MOBERLY. THE MAIN THREATS FROM THESE STORMS INITIALLY WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE STORMS MAY FORM INTO A THUNDERSTORM COMPLEX AND TRACK EAST SOUTHEAST LATE THIS EVENING AND TONIGHT. THE MAIN HAZARDS WITH THIS COMPLEX WILL BE FROM DAMAGING WINDS. ADDITIONALLY ANY THUNDERSTORM WILL BE ABLE TO PRODUCE EXTREMELY HEAVY RAINS...WHICH MAY LEAD TO LOCALIZED FLOODING. THE MOST LIKELY AREAS TO SEE SEVERE THUNDERSTORMS WILL BE FAR NORTHERN MISSOURI THIS AFTERNOON AND EVENING AND THEN GENERALLY ALONG AND NORTH OF A LINE FROM ST. JOSEPH TO MOBERLY LATE THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND WEDNESDAY AS A WEAK FRONT IS EXPECTED TO BE SITTING ACROSS AREAS FROM KANSAS CITY TO MACON...WITH STORMS POSSIBLE ALONG AND TO THE NORTH OF THIS FRONT. BY THURSDAY...THE FRONT IS EXPECTED TO LIFT BACK NORTH INTO IOWA WITH MORE HEAT AND HIGH HUMIDITY VALUES...WHICH MAY LEAD TO ADDITIONAL ADVISORIES OR WARNINGS. THE MAIN THREATS FROM ANY STORMS WILL BE DAMAGING WINDS...HAIL AND TORRENTIAL RAINFALL. SOME RELIEF FROM THE HEAT MAY OCCUR BY NEXT WEEKEND AS MORE THUNDERSTORM ACTIVITY MAY AGAIN RETURN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING MAINLY IN NORTHERN MISSOURI...NORTH OF A LINE FROM ST JOSEPH TO FAYETTE.
In the hours before
Special weather statement, Jul 19, 10:05 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1005 PM CDT MON JUL 19 2010
MOZ008-017-025-200345-
ADAIR MO-MACON MO-SCHUYLER MO-
1005 PM CDT MON JUL 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCHUYLER...ADAIR AND
NORTHERN MACON COUNTIES UNTIL 1045 PM CDT...
AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR NOVINGER...OR 7 MILES NORTHWEST OF
KIRKSVILLE...MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
KIRKSVILLE...LA PLATA...BRASHEAR...MILLARD...KIRKSVILLE REGIONAL...
SOUTH GIFFORD...GIBBS AND ELMER.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3992 9275 4030 9285 4039 9249 4027 9235
4004 9234
TIME...MOT...LOC 0305Z 332DEG 23KT 4025 9266
DUXLocal storm report, Jul 19, 10:14 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1014 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM TORNADO 2 NE OSGOOD 40.22N 93.32W
07/19/2010 SULLIVAN MO TRAINED SPOTTER
TIME ESTIMATED BY RADAR
&&
DBLocal storm report, Jul 19, 10:23 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1023 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TORNADO 3 SW MILAN 40.17N 93.16W
07/19/2010 SULLIVAN MO STORM CHASER
RELAYED THROUGH HAM OPERATOR
&&
21Local storm report, Jul 19, 10:32 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1032 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM TORNADO 10 ESE HUMPHREYS 40.07N 93.14W
07/19/2010 SULLIVAN MO STORM CHASER
RELAYED THROUGH HAM OPERATOR
&&
21Local storm report, Jul 19, 10:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1055 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HAIL MILAN 40.20N 93.12W
07/19/2010 E0.75 INCH SULLIVAN MO LAW ENFORCEMENT
TIME ESIMATED BY RADAR
&&
DBLocal storm report, Jul 19, 11:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1101 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TORNADO 5 SE MILAN 40.15N 93.06W
07/19/2010 SULLIVAN MO STORM CHASER
TIME ESTIMATED FROM RADAR
&&
21The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:24 PM CDT | Special Weather Statement | EAX | Schuyler | 51 min |
| Jul 19, 8:42 PM CDT | Special Weather Statement | EAX | Mercer | 48 min |
| Jul 19, 8:51 PM CDT | Tornado Warning | EAX | Mercer, Putnam | 39 min |
| Jul 19, 8:58 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 47 min |
| Jul 19, 9:23 PM CDT | Tornado Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 37 min |
| Jul 19, 9:26 PM CDT | Tornado Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 34 min |
| Jul 19, 9:42 PM CDT | Areal Flood Advisory | EAX | Adair, Grundy, Mercer, Putnam, Schuyler, Sullivan | 6 hr |
| Jul 19, 9:57 PM CDT | Tornado Warning | EAX | Grundy, Linn, Mercer, Sullivan | 33 min |
| Jul 19, 10:05 PM CDT | Special Weather Statement | EAX | Adair | 40 min |
| Jul 19, 10:26 PM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 6 hr |
| Jul 19, 10:29 PM CDT | Tornado Warning | EAX | Linn, Sullivan | 46 min |
| Jul 19, 11:31 PM CDT | Special Weather Statement | EAX | Adair | 44 min |
| Jul 19, 11:48 PM CDT | Special Weather Statement | EAX | Adair | 42 min |
| Jul 19, 11:53 PM CDT | Tornado Warning | EAX | Adair, Linn, Macon, Sullivan | 37 min |
| Jul 20, 12:20 AM CDT | Flash Flood Warning | EAX | Macon | 10 hr |
| Jul 20, 12:25 AM CDT | Tornado Warning | EAX | Macon | 35 min |
| Jul 20, 12:39 AM CDT | Tornado Warning | EAX | Adair | 36 min |
| Jul 20, 12:43 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 4 days |
| Jul 20, 12:58 AM CDT | Special Weather Statement | EAX | Macon | 32 min |
| Jul 20, 1:12 AM CDT | Special Weather Statement | EAX | Adair | 33 min |
| Jul 20, 1:21 AM CDT | Special Weather Statement | EAX | Putnam | 24 min |
| Jul 20, 1:22 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 23 min |
| Jul 20, 1:41 AM CDT | Severe Thunderstorm Warning | EAX | Macon | 34 min |
| Jul 20, 1:54 AM CDT | Special Weather Statement | EAX | Putnam | 36 min |
| Jul 20, 2:29 AM CDT | River Flood Warning | EAX | Chariton, Macon | 6 days |
| Jul 20, 3:03 AM CDT | Special Weather Statement | EAX | Atchison | 27 min |
| Jul 20, 3:27 AM CDT | Special Weather Statement | EAX | Atchison, Nodaway | 33 min |
| Jul 20, 3:35 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 25 min |
| Jul 20, 3:59 AM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 26 hr |
| Jul 20, 4:01 AM CDT | Special Weather Statement | EAX | Andrew, Buchanan, DeKalb, Gentry, Harrison, Holt and 2 more | 44 min |
| Jul 20, 4:29 AM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 6 hr |
| Jul 20, 4:35 AM CDT | Special Weather Statement | EAX | Daviess, Grundy, Harrison, Mercer | 40 min |
| Jul 20, 4:41 AM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Clinton, Daviess, DeKalb, Platte | 49 min |
| Jul 20, 4:49 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Linn, Mercer, Putnam and 1 more | 41 min |
| Jul 20, 5:11 AM CDT | Special Weather Statement | EAX | Caldwell, Carroll, Clay, Clinton, Livingston, Platte and 1 more | 49 min |
| Jul 20, 5:16 AM CDT | Flash Flood Warning | EAX | Mercer | 5 hr |
| Jul 20, 5:27 AM CDT | Special Weather Statement | EAX | Adair, Linn, Macon, Sullivan | 33 min |
| Jul 20, 5:57 AM CDT | Special Weather Statement | EAX | Carroll, Chariton, Lafayette, Linn, Macon, Randolph and 2 more | 48 min |
| Jul 20, 6:20 AM CDT | Areal Flood Advisory | EAX | Randolph | 4 hr |
| Jul 20, 6:35 AM CDT | Special Weather Statement | EAX | Cooper, Howard, Pettis | 40 min |
| Jul 20, 7:16 AM CDT | Special Weather Statement | EAX | Cooper, Pettis | 29 min |
| Jul 20, 7:21 AM CDT | Areal Flood Advisory | EAX | Howard | 3 hr |
| Jul 20, 9:53 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 7 days |
| Jul 20, 9:53 AM CDT | River Flood Warning | EAX | Cooper, Howard | 8 days |
| Jul 20, 10:05 AM CDT | Areal Flood Warning | EAX | Adair, Chariton, Grundy, Howard, Linn, Macon and 5 more | 47 hr |
| Jul 20, 12:07 PM CDT | River Flood Warning | EAX | Howard | 16 hr |
| Jul 20, 3:45 PM CDT | Special Weather Statement | EAX | Buchanan | 45 min |
| Jul 20, 4:09 PM CDT | Special Weather Statement | EAX | Clay, Platte | 51 min |
| Jul 20, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 31 min |
| Jul 20, 4:23 PM CDT | Flash Flood Warning | EAX | Clay, Platte | 6 hr |
| Jul 20, 4:37 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 23 min |
| Jul 20, 4:42 PM CDT | Special Weather Statement | EAX | Jackson | 48 min |
| Jul 20, 5:07 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Lafayette, Platte, Ray | 6 hr |
| Jul 20, 5:18 PM CDT | Special Weather Statement | EAX | Jackson | 42 min |
| Jul 20, 5:49 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 26 min |
| Jul 20, 6:00 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 45 min |
| Jul 20, 6:04 PM CDT | Flash Flood Warning | EAX | Cass, Jackson, Johnson, Lafayette | 6 hr |
| Jul 20, 6:10 PM CDT | Special Weather Statement | EAX | Bates, Henry | 50 min |
| Jul 20, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Pettis, Saline | 45 min |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.